MAUDE Adverse Event Report: Carl Zeiss Meditec Production LLC CT LUCIA; Intraocular Lens ( IOL)

Carl Zeiss Meditec Production LLC CT LUCIA; Intraocular Lens ( IOL)
Model Number 621 P
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury

Brand Name
CT LUCIA
Common Device Name
Intraocular Lens ( IOL)
Manufacturer (Section D)
Carl Zeiss Meditec Production LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer (Section G)
Carl Zeiss Meditec Production LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
+1(925)557-4259
MDR Report Key50892363
Report Number3010126268-2026-00044
Device Sequence Number10706022
Product Code HQL
UDI-Device Identifier00843045102427
UDI-Public(01)00843045102427(11)250919(17)280831
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P100016 S027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number621 P
Device Catalogue Number003500-0056-496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown